# SDR AALA202112103890

- Difficulty date: November 20, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 66,860 hours, 25,300 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: D5347216420800
- Condition: Elongated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OUTBOARD CABIN FLOOR CROSS BEAM HAS ELONGATED SEAT TRACK ATTACHMENT POINT HOLE AT FR 64 AND -Y1292. **SUPPLEMENTAL REPORT FOR AALA202111243890: REPAIRED CROSS BEAM PER EA 332286** (CLOSED)
